# SDR SWIA201333058

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 26,639 hours, 22,250 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Condition: Obstructed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE ON TAKEOFF.  NOSE GEAR WILL NOT RETRACT, RETURN TO FIELD.  (FLT 5368)  INSPECTED NOSE GEAR AND FOUND LARGE BUILD UP OF ICE ON NOSE GEAR UPLOCK ROLLER, REMOVED ICE AND PERFORMED GEAR SWINGS.  OPS CHECK GOOD.
